# SDR 96ZZZX1323

- Difficulty date: February 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N328JS
- Make and model: Dorner DO328100
- Aircraft serial: 3030
- System (JASC): 3150 · Central Warning
- Part: Computer
- Part number: 701730014001
- Condition: Malfunctioned
- Location: Rt Avionics Rack
- Component: Honeywell, PRIMUS20000
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PIT/LAN - FLT 4037 - EN ROUTE, BOTH OF THE FIRST OFFICER'S DISPLAY UNITS (PRIMARY AND MULTIFUNCTION FLIGHT DISPLAY UNITS) FAILED.  DURING THE COURSE OF ACCOMPLISHING THE ABNORMAL FLIGHT PROCEDURES CHECK LIST, THE CREW DISCOVERED THE NR 2 INTEGRATED AVIONICS COMPUTER WAS INOPERATIVE.  AIRCRAFT RETURNED TO PIT, LANDED WITHOUT FURTHER INCIDENT.  PIT MX RERACKED THE NR 2 IAC COMPUTER IAW MM 31-41-00.  GROUND CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
